MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG 823832; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG 823832; INTERNAL CSF DRAINAGE
Catalog Number 823832
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823832) was leaking cerebrospinal fluid (csf) during procedure before implantation site closure.The event did not led to surgical delay.The procedure was completed with a replacement product available.The patient is currently in stable condition with no complications reported.
 
Additional Manufacturer Narrative
Updated fields, d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was returned for evaluation.Device history review: the product code 82-3832 with lot 7392789 conformed to specifications when released to stock.Failure analysis: the position of the cam when the valve was received was at setting 160 mmh2o.The valve was visually inspected; the surface of the housing on the siphon guard was cut and another cut on the casing was noted (between the needle chamber and the cam mechanism).The valve passed the programming test.The valve was not flushed as the valve was torn.The valve failed the leak test.The valve was examined under microscope at appropriate magnification: 2 cut/tears in the silicone housing were noted.Root cause analysis: the root cause for csf leaking reported by the customer, is due to the tear in the housing.The root cause for the ¿tear mark¿ could be due a sharp or pointed object coming into contact with the valve in view of the tear mark on the needle chamber.As noted in the surgical procedure precautions section in ifu, silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG 823832
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24129708
Report Number3013886523-2026-00009
Device Sequence Number18738866
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)290430(10)7392789
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7392793
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceAsian